# SDR SWIA2020072151348

- Difficulty date: June 13, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N869AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7479
- Aircraft time: 44,744 hours, 39,249 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH ANGLE ON OTBD END OF INTECOSTAL, LOCATED ON THE AFT SIDE OF THE BS 621 BULKHEAD AT STRINGER 13R WAS CRACKED.    REMOVED AND REPLACED THE ATTACH ANGLE IAW DWG AND SRM.
